# SDR IPXA2025080734467

- Difficulty date: July 26, 2025
- Submitted: August 14, 2025
- Operation: Air carrier
- Aircraft: N328UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27754
- Aircraft time: 68,332 hours, 23,053 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 457T41151
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT- FOUND THE MAIN DECK CARGO RESTRAINT FLOOR ADAPTER FITTING WITH CRACK DAMAGE AT STA 1197 BL0. (FLOOR PANEL NO. 251AFF).   I.A.W AMM 53-01-06-000-801 REV.145 REMOVE MAIN DECK CARGO FLOOR PANEL AND SEALANT , G.V.I AND CONDITION CHECK NORMAL.  REMOVED DAMAGE FITTING I.A.W SRM 51-40-02-0G REV.92. INSTALL NEW FITTING I.A.W SRM 51-40-02-0G REV.92 AND BOEING DWG NO: 457T4000 SHEET 11 REV. B. ++INSTALL NEW FITTING I.A.W SRM 51-40-02-0G REV.92 AND BOEING DWG NO: 457T4000 SHEET 11 REV. B.
